# SDR 2004UALA00642

- Difficulty date: July 2, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 8,621 hours, 3,472 cycles
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Location: Mains
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO RETRACT LANDING GEAR AFTER TAKEOFF. NOSE GEAR WOULD NOT CENTER BECAUSE THE LGCIU FAILED.  REASSEMBLED NOSE GEAR, OPERATIONS CHECK NORMAL.
